... months it has been making me violently vomit. Why?? I noticed that for the last 2 months my oxycontin is very different in size and color. Now I am taking only the percocet that I used for breakthrough pain. I am a cronic pain suffer. The oxycontin along with the percocet was giving me relief. Now I am constsntly in severe pain. HELP!!
It sounds as if you take the OP version which was manufactured differently to prevent abuse. Many people (the vast majority so far here on DC) Have had complaints. It doesn't work as well for pain and some meds pass right through with out even dissolving.
I will post Purdues Official Statement regarding the new ocycontin, now OP.I would urge you to contact the reps listed and log your complaint.
best wishes and feel better soon.
I know how you feel. I am going through the same thing. I will share what I know about this new formula. First the short acting component has been removed, second the formula is difficult for most to digest and absorb so even though you are taking your meds your not getting all your meds. I am doing almost the same thing you are. I have decreased my intake of oxycontin and replaced it with the short acting oxy ir. This is not working as far as good pain control but I feel a lot better otherwise. I really believe that whatever Perdue is putting in the oxycontin it is the problem, so many people are getting sick from it. The best we can do is call Perdue, it won't change anything at least not for now but people like us with chronic pain need to be heard. Someone posted all the info you need to do that, please do, for all of us. Next we need to hit Perdue in the pocket, talk to your doctor about changing to another medication. My doctor is considering Avinza it is morphine with both short and long acting components. By weaning off the oxycontin it should be easier for my doctor to make the switch. He is worried about withdrawal if he just changes me. Here we are suffering because others abused, not fair and I have had it. I bet the heroin dealers are loving this...
I think what you are doing is the right thing, get off it as soon as you can. Good luck to you and I hope you find medication that will help.
I almost died because I take OxyContin for chronic pain from a rare neurological illness ( had brain surgery) no one told me I could not take xanax as well. I was found unresponsive by my aid, a health worker, in my living room floor I spent over 3 weeks in the hospital when I came to I could barely talk hardly knew anything about myself I could not walk I was in really bad shape. Both of these meds were prescribed for me yet, neither my dr or the pharmacy told me what a danger it was to me. I'm so angry! I only want to say be very careful when taking this medicine please. There are many meds you can't take while taking it and it can be deadly if you take them. Read everything you can about it Inform yourself as much as you can. God bless you all and I hope you feel better and will not need to use any pain med .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 2 answers
Posted 19 Oct 2010 • 3 answers
I am taking 30 mg oxycontin 2 times daily and percocet for break through pain... having real bad sp?
Posted 24 Oct 2010 • 1 answer
Posted 31 Oct 2010 • 3 answers
Posted 10 Apr 2013 • 5 answers